# SDR SWAA2021041456821

- Difficulty date: March 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Condition: Cracked
- Location: Rt Wg Fuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUEL STATION PANEL STRUT ASSY AT RT WING / REPLACED STRUT ASSY IN FUEL STATION AT RT WING IAW AMM 52-49-21-400-801 STEP E(6)(A)
